# SDR AALA20100504MIA01

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 17,188 hours, 2,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT ROW 24 INOPERATIVE.  REPLACED LAMP.
